Skip to main content
Log in

On the paper “Conditions for the uniform well-posedness of the Cauchy problem for an equation with variable operator in a Hilbert space”

  • Letters to the Editor
  • Published:
Siberian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Authors

Additional information

Translated from Sibirskii Matematicheskii Zhurnal, Vol. 31, No. 5, pp. 209–210, September–October, 1990.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Gil', M.I. On the paper “Conditions for the uniform well-posedness of the Cauchy problem for an equation with variable operator in a Hilbert space”. Sib Math J 31, 868 (1990). https://doi.org/10.1007/BF00974508

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00974508

Keywords

Navigation